Journal of Mathematics of Kyoto University

The absence of absolutely continuous spectra of 1-dimensional Schrödinger operators

Akira Negishi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 34, Number 2 (1994), 475-493.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519020

Digital Object Identifier
doi:10.1215/kjm/1250519020

Mathematical Reviews number (MathSciNet)
MR1284434

Zentralblatt MATH identifier
0809.34089

Subjects
Primary: 34L05: General spectral theory
Secondary: 34L40: Particular operators (Dirac, one-dimensional Schrödinger, etc.) 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47) 81Q10: Selfadjoint operator theory in quantum theory, including spectral analysis

Citation

Negishi, Akira. The absence of absolutely continuous spectra of 1-dimensional Schrödinger operators. J. Math. Kyoto Univ. 34 (1994), no. 2, 475--493. doi:10.1215/kjm/1250519020. https://projecteuclid.org/euclid.kjm/1250519020


Export citation